Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

Magno-Humphries

Regular price $16.95 Sale

  • Fexofenadine HCl 180 mg
  • Indoor & Outdoor Allergies
  • Non-Drowsy
  • 100 Count Tablets
  • Compare to Allegra Allergy active ingredient


Non Drowsy Allergy Relief (180mg) Prescription Strength Antihistamine Provides 24 Hour Support Itchy, Watery Eyes, Nose, and Throat Sneezing and Runny Nose Indoor and Outdoor Allergies Volume: 100 Tablets Multipurpose Allergy Relief An indoor/outdoor allergy medicine for adults, you can take a single pill everyday to help relieve problems caused by things like pet dander, hay fever, pollen, ragweed, dust mites, and other particles in the air that cause vision and breathability irritability. Fexofenadine Hydrochloride is considered a non sedative antihistamine that will not cause drowsiness, which means you can continue working, driving, or getting outdoors without feeling tired, worn down, or lethargic. It also will not impact clarity or focus. 24 Hour Support Offering fast acting support, our allergy medicine can start working in as little as 60 minutes and provide a full 24 hours of protection to ensure day and night support.